MAUDE Adverse Event Report: Inari Medical, Inc. Artix Thin-Walled Sheath, 8Fr, 65cm; Catheter, Continuous Flush

Inari Medical, Inc. Artix Thin-Walled Sheath, 8Fr, 65cm; Catheter, Continuous Flush
Model Number 30-103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a thrombectomy with the artix system of devices on (b)(6) 2026.Mid procedure, the artix sheath separated at the junction of the hemostasis valve and became stuck in the body.The funnel catheter remained inside the sheath.This was noticed under fluoro imaging and confirmed by seeing the funnel catheter outside of body.Removing the device required bilateral cutdowns.The patient was then treated with a different intervention.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was not returned to the manufacturer and could not be evaluated.As such, no root cause for the product malfunction could be found.A complaint history review was conducted and no similar issues have been reported against this lot number.We are awaiting receipt of one subassembly lot record to finish the product history review.As it stands, no discrepancies could be found.Once that lot record has been received, a subsequent report with the full product history review will be sent.The stryker peripheral vascular medial affairs team determined that the artix device may have caused or contributed to the patient's need for a venous cutdown.The device labeling lists vascular trauma as a possible adverse event/complication.

Brand Name
Artix Thin-Walled Sheath, 8Fr, 65cm
Common Device Name
Catheter, Continuous Flush
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50087073
Report Number3020347218-2026-00056
Device Sequence Number21353168
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)280204(10)26020020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number26020020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight171 LB